Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Von Neumann's comments about existence and uniqueness for the initial-boundary value problem in gas dynamics


Author: Denis Serre
Journal: Bull. Amer. Math. Soc. 47 (2010), 139-144
MSC (2010): Primary 01A60, 35L65, 35L67, 35Q35, 35Q85, 76N10, 76N15, 76P05, 85A30
DOI: https://doi.org/10.1090/S0273-0979-09-01286-5
Published electronically: October 15, 2009
MathSciNet review: 2566448
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 01A60, 35L65, 35L67, 35Q35, 35Q85, 76N10, 76N15, 76P05, 85A30

Retrieve articles in all journals with MSC (2010): 01A60, 35L65, 35L67, 35Q35, 35Q85, 76N10, 76N15, 76P05, 85A30


Additional Information

Denis Serre
Affiliation: École Normale Supérieure de Lyon, D. S.: UMPA, CNRS UMR 5669. ENS de Lyon, 46 allée d’Italie. F-69364 Lyon, cedex 07, France

DOI: https://doi.org/10.1090/S0273-0979-09-01286-5
Received by editor(s): September 8, 2009
Published electronically: October 15, 2009
Article copyright: © Copyright 2009 American Mathematical Society